# SDR EIA2007132

- Difficulty date: June 21, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,719 hours, 23,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835A
- Part serial: 75363
- Condition: No Test
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH CREW SERVICE DOOR EMERGENCY SILL LIGHTS INOP.  REPLACED BATTERY PACK REF 33-51-00 PAGE 201.  SYS OPS CKS NORMAL REF MM 33-51-00 PAGE 501.
